# SDR CALA2022061001478

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 63,719 hours, 19,748 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146N3300
- Condition: None
- Location: Ata1300-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS BLEND OUTS LOCATED ON LWR AFT FUSELAGE SKIN, STA 1300-1460, STRINGER 25R TO 26L. INFO ONLY INFO ONLY: SEE NR 5715602 (MCO) FOR PREVIOUS REPAIRS & CORRECT IVE ACTION. AREA IDENTIFIED PER GMM 06-35-05 LOG PAGE WAS CONVERTED TO ELB FORMAT ON APR 27, 2016 AT 15022994 REINSPECTED REWORKED AREA ON LOWER FUSELAGE SKIN AT STA1300-1460 STRINGER 25R TO 26L,NO FURTHER DAMAGE NOTED.LEGIBLE DOT# B757 SRM 53-00-01 ADD EMP:V900583 RE-INSPECTED  REWORKED AREA ON LOWER FUSELAGE SKIN STA 1300 - 14 60 STRINGER 25R TO 26L,NO FURTHER DAMAGE NOTED,LEGIBLE DOT# B757 SRM 53-00-01 ADD EMP:V900583 01042 REV A. DMG REMAINS. THIS IS TRANSCRIBED INFORMATION ACCOMP LISHED AND RECORDED ON SEQ 889, WORK WAS ACCOMPLISHED BY MECH V9 19882, INSPECTED BY V925218. VISUALLY INSPECTED PREVIOUS RE-WORKED AREA ON LWR FUSELAGE AFT S KIN AT STA 1300-1460 STR 25R-26L, NO OTHER DAMAGE NOTED IAW B757 -300 SRM 53-00-01 FIG 101. INSTALLED DECAL IAW EC/RA 2060- ADD EMP:V919882 0100.0014 ALL OTHER BLENDOUTS FOUND NO FURTHER DAMAGE. REINSPECTED PREVIOUS REWORKED AREA. FOUND 1 EA BLEND OUT OUT OF LIMITS AND REPAIRED ON AMES DOCUMENT 47507REA05 AND NR 146192. ADD EMP:V894036 NO LONGER NEED RE INSP. A PERM REPAIR WAS INSTALLED PER ECRA 5361-01099 TO AREA AT STA 1 346 BETWEEN S-28L - S-29L. THE BLEND OUTS UNDER THE PERM REPAIR ADD EMP:V921510 REF AMES NR 146192-0100-0014. PER EC/RA 5361-01099. REMOVED PAINT, FOUND DAMAGE TO BE OUT OF LIMITS, FABIRCATED AND INSTALLED REPAIR IAW AMES REA 47507REA05 REV. IR. SEE REVERSE
